فهرست مطالب

  • No. 3102, 2006
  • A2
  • تاریخ انتشار: 1385/02/15
  • تعداد عناوین: 9
|
  • R. Kandasamy, I. Hashim, A. B. Khamis, I. Muhaimin Pages 151-162
    The problem of combined heat and mass transfer of an electrically conducting fluid in MHD natural convection adjacent to a vertical surface is analyzed, taking into account the effects of Ohmic heating in the presence of suction or injection. An approximate numerical solution for the steady laminar boundary-layer flow over a wall of the wedge in the presence of species concentration and mass diffusion has been obtained by solving the governing equations using the numerical technique. The fluid is assumed to be viscous and incompressible. Numerical calculations are carried out for different values of dimensionless parameters and an analysis of the results obtained shows that the flow field is influenced appreciably by the magnetic effect, the buoyancy ratio between species and thermal diffusion and suction/injection at the wall surface. Effects of these major parameters on transport behaviors are investigated methodically and typical results are illustrated to reveal the tendency of the solutions. Representative results are presented for the velocity, temperature, and concentration distributions, as well as the local skin-friction coefficient and skin friction.
    Keywords: Buoyancy ratio, Ohmic heating, Boussinesq fluid, MHD boundary layer flow, suction, injection at the wall of the wedge
  • A. Maher, Ye. A. Utkina Pages 163-170
    In this paper, we investigate some problems which can be reduced to the Goursat problem for a fourth order equation. Some results and theorems are given concerning the existence and uniqence for the solution of the suggested problem.
    Keywords: Fourth order of partial differential equations, Goursat problem
  • S. Mohammadi, Zs. Podolyak Pages 171-175
  • A. O. Ogrenmis, M. Ergut, M. Bektas Pages 177-181
    T. Ikawa obtained an ordinary differential equation for the circular helix. Recently, the helix have been investigated by many differential geometers such as T. Ikawa, H. Balgetir, M. Bektas, M. Ergut, N. Ekmekci and H. H. Hacısalihoglu. In this paper, making use of this author’s methods, we obtained characterizations of helix for a curve with respect to the Frenet frame in 3-dimensional Galilean space G3.
    Keywords: Galilean Space, Helix
  • E. Savas, R. F. Patterson Pages 183-188
    In this paper we introduce some new double sequence spaces using the Orlicz function and examine some properties of the resulting sequence spaces.
    Keywords: Double sequences, P, convergent, Orlicz functions
  • N. Nematollahi, M. Jafari Jozani, N. Mahlooji Pages 189-197
    In a subclass of the scale-parameter exponential family, we consider the sequential point estimation of a function of the scale parameter under the loss function given as the sum of the weighted squared error loss and a linear cost. For a fully sequential sampling scheme, second order expansions are obtained for the expected sample size as well as for the regret of the procedure. The former researches on Gamma and Exponential distributions can be deduced from our general results.
    Keywords: Sequential estimation, stopping rule, regret analysis, exponential family, transformed chi, square distribution
  • V. Saglam, A. Shahbazov Pages 199-206
    The probability of losing a customer in M/G/n/0 and GI/M/n/0 loss queuing systems with heterogeneous servers is minimized. The first system uses a queue discipline in which a customer who arrives when there are free servers chooses any one of them with equal probability, but is lost otherwise. Provided that the sum of the servers rates are fixed, loss probability in this system attains minimum value when all the service rates are equal. The second system uses queue discipline, in which a customer who enters into the system is assigned to the server with the lowest number. Loss probability in this system takes the minimum value in the case when the fastest server rule is used in which an incoming customer is served by the free server with the shortest mean service time. If the mean of the arrival distribution is fixed, then loss probability is minimized by deterministic arrival distribution.
    Keywords: Service rate, Erlang's loss formula, heterogeneous servers, loss probability, recurrent input, exponential server, overflow distribution
  • S. Yuce, N. Kuruoglu Pages 207-212
    The present paper is concerned with the generalization of the Holditch Theorem under one-parameter homothetic motion on Lorentzian planes. In this paper, for the homothetic Lorentzian motion, we expressed the Steiner formula. Furthermore, we present the Holditch-Type Theorems.
    Keywords: Holditch Theorem, Steiner formula, lorentzian plane, homothetic motion
  • S. A. Azarmsa Pages 213-217
    A boundary integral method is used to simulate spilling breakers. The bottom is also included in the introduced closed boundary and the problem is directly solved in the physical plane. The method has been shown to be remarkably stable, and no numerical instability has occurred in any of the calculations. The results reveal that both the momentum and total energy are almost constant in time during the simulation period. As a result, the breaking process of a spilling breaker is fairly well simulated.
    Keywords: Breaking waves, numerical simulation, spilling, Cauchy's integral theorem